“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 114
School of Mathematics
  Title:   A note on the Hall-condition number of a graph
1.  H. Hajiabolhassan
2.  M. L. Mehrabadi
3.  R. Tusserkani
  Status:   Published
  Journal: Ars Combin.
  Vol.:  55
  Year:  2000
  Pages:   215-216
  Supported by:  IPM
In this note a conjecture oo P. Johnson Jr., on the Hall condition number is disproved.

Download TeX format
back to top
scroll left or right